| Model Number |
2067L |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: analysis of the radiofrequency head (rf head) found that it had contamination and due to the extensive repairs necessary the rf head shall be scrapped.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the radiofrequency head (rf head) returned into service with the programmer as an associated device subsequently tested out-of-specification during manufacturer's analysis.There was no patient involvement.